journal6 ›› 2010, Vol. 31 ›› Issue (4): 15-17.

• Mathematics • Previous Articles     Next Articles

On Matrix Inequality of Unitary Invariant Norm


  1. (College of Mathematics and Information Science,Shannxi Normal University,Xi’an 710062,China)
  • Online:2010-07-25 Published:2012-04-16

Abstract: Some inequalities are generalized from complex field to square matrices Mn,and then the results about matrix inequalities are proved by means of the singular value decomposition and the properties of the unitary invariant norm.

Key words: unitary invariant norm, matrix inequalities, singular value decomposition

WeChat e-book chaoxing Mobile QQ